# SDR QMLA2012093012163

- Difficulty date: September 30, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N135LC
- Make and model: Urocop EC135T2
- Aircraft serial: 0296
- Aircraft time: 4,126 hours, 13,170 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: L535H2120302
- Condition: Corroded
- Location: Tail Boom
- Part time: 4,126 hours
- Component: Tail Boom
- Component part number: L535A2000052
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL BOOM JUNCTION RING FRAME X9227 WAS FOUND TO BE CORRODED.  THE TAIL BOOM ASSY WAS REMOVED AND SHIPPED TO ACFT MFG.  REPLACED RING FRAME WITH A NEW RING FRAME X9227.
